MAUDE Adverse Event Report: DEPUY SPINE INC MIS CANNULATED X-TAB 7X45MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC MIS CANNULATED X-TAB 7X45MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186770045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: kwp;nkb;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that a patient had a primary plif (l3/4/5) performed on (b)(6) 2015.On an unknown date it was found that the patient had suffered from adjacent degenerative scoliosis.On (b)(6) 2021 the patient is scheduled to undergo a revision procedure (interbody fusion at l2/3).No further information is available.This report is for one (1) viper system cannulated extended tab poly screw 5.5 x 7.0 x 45mm.This is report 3 of 6 for complaint (b)(4).

Brand Name
MIS CANNULATED X-TAB 7X45MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12600394
Report Number1526439-2021-02127
Device Sequence Number11771836
Product Code KWQ
UDI-Device Identifier10705034129679
UDI-Public(01)10705034129679
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186770045
Device Catalogue Number186770045
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS CANNULATED X-TAB 7X45MM TI; MIS CANNULATED X-TAB 7X45MM TI; MIS CANNULATED X-TAB 7X45MM TI; MIS CANNULATED X-TAB 7X45MM TI; MIS CANNULATED X-TAB 7X45MM TI
Outcome Attributed to Adverse Event Required Intervention;